Oxycodone-No Stranger To The Rain - Part 13

By Golddust Woman · Feb 10, 2015 · ·
  1. Hey all, when does their shit end? The kratom helps bit it still sucks
    I took 5 Valerian plus Benadryl to sleep. Got woke up with horrible stomach cramps and diarrhea. I guess its finally time for good old immodium.

    Is shakes normal? I feel like I am being turned inside out. Even my eyes are blurry.

    I'm going to try 5 immodium with my kratom and see if that can't get me a little relief. I tool my blood pressure and heart rate. BP isn't too bad 138/89 but heart rate is 112 bpm. Probably because: I am panicking. Tome to do some
    meditation and breathing exercises. Yeah right.

    Thank you JD and Beach walk for your continued concern and support. It Imeans so much to come here and read your posts.

    Oh now I find my husband got a prescription in his coat pocket for Lyrica dated two weeks ago? He will get it filled for me when the drug store opens. He said hisvdoxtor gave to him for his nerve pain, but he decided he didn't want to add more drugs to what he was already taking. Lyrics is almost as good as gabapentin?

    Golddust Woman added 2 Minutes and 14 Seconds later...

    Sorry, tor those horrible typos. Can't see straight and hands are trembly.

Comments

  1. Kitts
    Oh GDW, I'm so sorry you're having such a horrible time. Do try to do those relaxation exercises. Or perhaps you could try a guided meditation, find one on youtube, lay back eyes closed and drift off. You need to try to find some calm if you possibly can (easier said than done, I know). Maybe you could make a list of 3 things you would like to do, 3 things to look forward to - little things or big. It's important to treat yourself well during this time.

    Take it easy with the Loperamide (you know why eh). I hope today is a better day.

    Sending good vibes and all best wishes, Kitts :vibes:
  2. Jungledog
    Gdw,

    A few thoughts:

    1) Do you have good quality kratom and are you taking enough? At a good dose, kratom eradicates all my withdrawal.

    2) Lyrica is stronger than gabapentin. They are cousin drugs. Get it filled and try it. It should help a lot.

    3) Can you go to an urgent care to get clonidine? Just tell them what happened. They will help you.

    All the symptoms you have are normal withdraw. You are doing well. Just keep pushing through.

    Love to you.
  3. BeachWalk
    How's it going GDW? Hope you were able to get the Lyrica. Just a friendly hello to say hang in there and thinking of you.

    BeachWalk added 6 Minutes and 18 Seconds later...

    PS - Wanted to say that I recently tried Tawa Tua Indonesian Kratom and it was very good for pain relief as well as anxiety. Kept it to 2 teaspoons (approximately 5mg total dose). Thought you might find it helpful.
To make a comment simply sign up and become a member!